# SDR IPXA2019061983422

- Difficulty date: May 23, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  R/H UNDER WING CANTED PANEL UPPER CAP IS CRACKED AT STA. 1236.8.REPAIRED CRACKED R/H UNDER WING CANTED PANEL UPPER CAP AT STA. 1236.8 IAW UPS EO MD11-5310-72747-A. (MAJOR)
